Alert archive / Oregon / Gale Warnings in 2011
Gale Warning 14, NWS Medford, OR
NWS Medford, OR issued this gale warning at Apr 9, 2011, 2:28 PM PDT. It took effect at Apr 10, 2011, 3:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2011, 2:28 PM PDT (21:28 UTC)
- In effect from
- Apr 10, 2011, 3:00 PM PDT
- Expired
- Apr 10, 2011, 11:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
338 WHUS76 KMFR 092128 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 228 PM PDT SAT APR 9 2011 PZZ370-101030- /O.EXT.KMFR.SI.Y.0208.110410T1200Z-110410T2200Z/ /O.EXT.KMFR.SW.Y.0044.110410T1200Z-110410T2200Z/ /O.NEW.KMFR.GL.W.0014.110410T2200Z-110411T0600Z/ /O.NEW.KMFR.SE.W.0020.110410T2200Z-110411T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 228 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 5 AM TO 3 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 5 AM TO 3 PM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 3 PM TO 11 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM TO 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM TO 11 PM PDT SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 3 PM TO 11 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 5 AM TO 3 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 5 AM TO 3 PM PDT SUNDAY. * WINDS: SOUTH WINDS WILL INCREASE EARLY SUNDAY MORNING TO 20 TO 25 KT THEN RISE TO 30 TO 35 KT WITH GUSTS TO 40 KT SUNDAY AFTERNOON...PERSISTING THROUGH SUNDAY EVENING. * SEAS: INCREASING WIND WAVES AND WESTERLY SWELL WILL BRING COMBINED SEAS OF 10 TO 12 FEET WITH A DOMINANT PERIOD OF 14 SECONDS SUNDAY MORNING...INCREASING TO 11 TO 15 FEET SUNDAY AFTERNOON AND EVENING AS SHORT PERIOD STEEP WIND WAVES COMBINE WITH A 13 SECOND WESTERLY SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ356-376-101030- /O.CON.KMFR.SW.Y.0044.110410T1200Z-110413T0000Z/ /O.CON.KMFR.SI.Y.0208.110410T1800Z-110411T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 228 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 PM PDT TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT MONDAY. * SEAS: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 14 SECONDS SUNDAY MORNING WILL INCREASE TO 10 TO 13 FEET SUNDAY AFTERNOON AND EVENING AS INCREASING SHORT PERIOD WIND WAVES COMBINE WITH A 13 SECOND WESTERLY SWELL. COMBINED SEAS AROUND 10 FEET AT 12 SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT. * WINDS: SOUTH WINDS OF 15 TO 25 KT ARE EXPECT EARLY SUNDAY MORNING...RISING TO 20 TO 30 KT LATE SUNDAY AFTERNOON THROUGH SUNDAY EVENING...THEN GRADUALLY LOWERING TO 20 KT BY EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-101030- /O.CON.KMFR.SI.Y.0208.110410T1200Z-110411T1200Z/ /O.CON.KMFR.SW.Y.0044.110410T1200Z-110413T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 228 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 AM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 PM PDT TUESDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 PM PDT TUESDAY. * SEAS: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 14 SECONDS SUNDAY MORNING WILL INCREASE TO 10 TO 13 FEET SUNDAY AFTERNOON AND EVENING AS INCREASING SHORT PERIOD WIND WAVES COMBINE WITH A 13 SECOND WESTERLY SWELL. COMBINED SEAS OF 10 TO 11 FEET AT 12 SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT. * WINDS: SOUTH WINDS OF 20 TO 25 KT ARE EXPECT EARLY SUNDAY MORNING...RISING TO 25 TO 30 KT SUNDAY AFTERNOON AND EVENING WITH OCCASIONAL GUSTS TO 35 KT...THEN GRADUALLY LOWERING TO 20 KT BY EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
776 WHUS76 KMFR 101004 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 304 AM PDT SUN APR 10 2011 PZZ370-110000- /O.CON.KMFR.SI.Y.0208.110410T1200Z-110410T2200Z/ /O.CON.KMFR.SW.Y.0044.110410T1200Z-110410T2200Z/ /O.CON.KMFR.GL.W.0014.110410T2200Z-110411T0600Z/ /O.CON.KMFR.SE.W.0020.110410T2200Z-110411T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 304 AM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: SOUTH WINDS WILL INCREASE EARLY THIS MORNING TO 20 TO 25 KT THEN RISE TO 30 TO 35 KT WITH GUSTS TO 40 KT THIS AFTERNOON...PERSISTING THROUGH THIS EVENING. * SEAS: INCREASING WIND WAVES AND WESTERLY SWELL WILL BRING COMBINED SEAS OF 10 TO 12 FEET WITH A DOMINANT PERIOD OF 14 SECONDS THIS MORNING...INCREASING TO 11 TO 15 FEET THIS AFTERNOON AND EVENING AS SHORT PERIOD STEEP WIND WAVES COMBINE WITH A 13 SECOND WESTERLY SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ356-376-110000- /O.CON.KMFR.SW.Y.0044.110410T1200Z-110413T0000Z/ /O.CON.KMFR.SI.Y.0208.110410T1800Z-110411T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 304 AM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY. * SEAS: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 14 SECONDS THIS MORNING WILL INCREASE TO 10 TO 13 FEET THIS AFTERNOON AND EVENING AS INCREASING SHORT PERIOD WIND WAVES COMBINE WITH A 13 SECOND WESTERLY SWELL. COMBINED SEAS AROUND 10 FEET AT 12 SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT. * WINDS: SOUTH WINDS OF 15 TO 25 KT ARE EXPECT EARLY THIS MORNING...RISING TO 20 TO 30 KT LATE THIS AFTERNOON THROUGH THIS EVENING...THEN GRADUALLY LOWERING TO 20 KT BY EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-110000- /O.CON.KMFR.SI.Y.0208.110410T1200Z-110411T1200Z/ /O.CON.KMFR.SW.Y.0044.110410T1200Z-110413T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 304 AM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. * SEAS: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 14 SECONDS THIS MORNING WILL INCREASE TO 10 TO 13 FEET THIS AFTERNOON AND EVENING AS INCREASING SHORT PERIOD WIND WAVES COMBINE WITH A 13 SECOND WESTERLY SWELL. COMBINED SEAS OF 10 TO 11 FEET AT 12 SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT. * WINDS: SOUTH WINDS OF 20 TO 25 KT ARE EXPECT EARLY THIS MORNING...RISING TO 25 TO 30 KT THIS AFTERNOON AND EVENING WITH OCCASIONAL GUSTS TO 35 KT...THEN GRADUALLY LOWERING TO 20 KT BY EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
973 WHUS76 KMFR 102134 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 234 PM PDT SUN APR 10 2011 PZZ370-110600- /O.CON.KMFR.SI.Y.0208.000000T0000Z-110410T2200Z/ /O.CON.KMFR.SW.Y.0044.000000T0000Z-110410T2200Z/ /O.CON.KMFR.GL.W.0014.110410T2200Z-110411T0600Z/ /O.CON.KMFR.SE.W.0020.110410T2200Z-110411T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 234 PM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: SOUTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT ARE EXPECTED THIS AFTERNOON...PERSISTING THROUGH THIS EVENING. * SEAS: COMBINED SEAS OF 12 TO 14 FEET ARE EXPECTED THIS AFTERNOON THROUGH THIS EVENING AS SHORT PERIOD STEEP WIND WAVES COMBINE WITH A 13 SECOND WESTERLY SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ350-356-376-111045- /O.EXT.KMFR.SW.Y.0044.000000T0000Z-110412T1800Z/ /O.CON.KMFR.SI.Y.0208.000000T0000Z-110411T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 234 PM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 AM PDT TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * SEAS: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 13 SECONDS WILL INCREASE TO 10 TO 13 FEET LATE THIS AFTERNOON THROUGH EVENING AS INCREASING SHORT PERIOD WIND WAVES COMBINE WITH A 13 SECOND WESTERLY SWELL. COMBINED SEAS AROUND 10 FEET AT 12 SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT. * WINDS: SOUTH WINDS OF 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL CONTINUE THIS AFTERNOON THROUGH THIS EVENING...THEN GRADUALLY LOWER TONIGHT BECOMING SOUTH 20 KT BY EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
265 WHUS76 KMFR 102351 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 451 PM PDT SUN APR 10 2011 PZZ370-110600- /O.CON.KMFR.GL.W.0014.000000T0000Z-110411T0600Z/ /O.CON.KMFR.SE.W.0020.000000T0000Z-110411T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 451 PM PDT SUN APR 10 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT ARE EXPECTED THROUGH THIS EVENING...BECOMING WEST 20 KT AROUND MIDNIGHT. * SEAS: COMBINED SEAS OF 12 TO 14 FEET ARE EXPECTED THROUGH THIS EVENING AS SHORT PERIOD STEEP WIND WAVES COMBINE WITH A 13 SECOND WESTERLY SWELL. SEAS WILL DECREASE TO 11 TO 12 FEET AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ350-356-376-111300- /O.CON.KMFR.SI.Y.0208.000000T0000Z-110411T1200Z/ /O.CON.KMFR.SW.Y.0044.000000T0000Z-110412T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 451 PM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY. * SEAS: COMBINED SEAS OF 10 TO 13 FEET WILL CONTINUE THROUGH EVENING AS INCREASING SHORT PERIOD WIND WAVES COMBINE WITH A 13 SECOND WESTERLY SWELL. THEN...COMBINED SEAS AROUND 10 FEET AT 12 SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT. * WINDS: SOUTH WINDS OF 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL CONTINUE THIS EVENING...THEN GRADUALLY LOWER TONIGHT BECOMING SOUTH 20 KT BY EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
928 WHUS76 KMFR 110555 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1055 PM PDT SUN APR 10 2011 PZZ370-111900- /O.EXP.KMFR.GL.W.0014.000000T0000Z-110411T0600Z/ /O.EXP.KMFR.SE.W.0020.000000T0000Z-110411T0600Z/ /O.EXB.KMFR.SI.Y.0208.110411T0600Z-110411T1200Z/ /O.EXB.KMFR.SW.Y.0044.110411T0600Z-110412T1800Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1055 PM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM PDT TUESDAY... ...GALE WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 11 AM PDT TUESDAY. THE GALE WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING. * SEAS: COMBINED SEAS OF 10 TO 12 FEET WITH A DOMINANT PERIOD OF 13 TO 14 SECONDS WILL PERSIST INTO TUESDAY MORNING. * WINDS: WEST WINDS 20 TO 25 WILL GRADUALLY DIMINISH TONIGHT BECOMING WEST TO NORTHWEST 15 KT BY SUNRISE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-356-376-111900- /O.CON.KMFR.SI.Y.0208.000000T0000Z-110411T1200Z/ /O.CON.KMFR.SW.Y.0044.000000T0000Z-110412T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1055 PM PDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY. * SEAS: COMBINED SEAS OF 10 TO 12 FEET WITH A DOMINANT PERIOD OF 13 TO 14 SECONDS WILL PERSIST INTO TUESDAY MORNING. * WINDS: SOUTH WINDS OF 25 TO 30 KT WILL BECOME WEST 15 KT BY SUNRISE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Apr 9, 8:37 AM PDT, 5 hours 51 minutes earlier.
Area forecast discussion, Apr 9, 8:37 AM PDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
837 AM PDT SAT APR 9 2011
.UPDATE TO ADD DETAIL TO AVIATION DISCUSSION.
.DISCUSSION...IT WAS A COLD START TO THIS SATURDAY MORNING PER
OBSERVATIONS OF OVERNIGHT LOW TEMPERATURES ABOUT 5F BELOW NORMAL.
THE ILLINOIS VALLEY IS STILL HANGING ON TO BELOW FREEZING
TEMPERATURES. HOWEVER...AN UPPER RIDGE IS MOVING OVER THE REGION
TODAY...WARMING TEMPERATURES SOME COMPARED TO YESTERDAY. 850MB
TEMPERATURES HAVE INCREASED ABOUT 8F OVER THE PAST 24 HOURS PER
THE MORNING MEDFORD BALLOON SOUNDING. SO SURFACE TEMPERATURES ARE
FORECAST TO BE ABOUT 5F HIGHER THAN YESTERDAY...WITH THE CLOUD
COVER MODERATING THE MORE SIGNIFICANT WARMING ALOFT. PEAR BLOSSOM
ACTIVITIES IN MEDFORD SHOULD REMAIN DRY THROUGH THIS AFTERNOON
WITH MAINLY JUST HIGH CLOUDS STREAMING OVER THE AFOREMENTIONED
RIDGING.
BY SUNDAY MORNING A BROAD AREA OF INCREASING ISENTROPIC UPGLIDE
ASSOCIATED WITH A WARM FRONT SHOULD LOWER CLOUDS AND GENERATE
LIGHT PRECIPITATION OVER THE WEST SIDE AT LEAST. WILL CONSIDER
INCREASING POPS IN THAT REGION. THE BIGGER WEATHER MAKER...IN THE
FORM OF A COLD FRONT...WILL ARRIVE EARLY MONDAY MORNING. MODERATE
PRECIPITATION IS EXPECTED WITH THE FRONT...WITH A HALF INCH TO AN
INCH OF RAINFALL NEAR THE COAST...A HALF INCH PRECIPITATION OVER
THE CASCADES...AND LESS PRECIPITATION ON THE EAST
SIDE...NORTHEASTERN CALIFORNIA...AND DOWNSLOPED VALLEYS LIKE THE
ROGUE. TEMPERATURES WILL DROP SHARPLY BEHIND THE FRONT...AS WILL
SNOW LEVELS. SNOW LEVELS ARE EXPECTED TO FALL TO BETWEEN 3000 AND
4000 FEET BY MONDAY AFTERNOON.
SEE THE PREVIOUS DISCUSSION FOR MORE DETAILS ON THE CONTINUED
GENERALLY UNSETTLED WEATHER PATTERN THAT IS EXPECTED.
&&
.AVIATION...GENERALLY GOOD FLYING CONDITIONS ARE EXPECTED TODAY
WITH VFR CEILINGS EVERYWHERE THIS AFTERNOON AFTER SOME MORNING
MVFR CONDITIONS LIFT AT ROSEBURG AND NORTH BEND. THE LOWEST
CEILINGS TODAY ARE EXPECTED AT THE COAST...WITH BASES AROUND 4000
FEET NEARER TO THE APPROACHING WARM FRONT. MOUNTAIN OBSCURATION
WILL BE LIMITED TO THE VERY HIGHEST PEAKS AS CEILINGS REMAIN
MAINLY ABOVE 6000 FEET FOR MOST OF INLAND FORECAST AREA. AFTER
SUNSET...MOUNTAIN OBSCURATION WILL BECOME WIDESPREAD AS THE WARM
FRONT NEARS THE OREGON COAST.
&&
.PREV DISCUSSION... /ISSUED 239 AM PDT SAT APR 9 2011/
DISCUSSION...SHOULD BE A QUIET WEEKEND WEATHER-WISE OVER SW OR
AND NRN CA. A LARGE UPPER LOW HAS DRIFTED OVER SRN CA THIS MORNING
AND WILL BE EJECTING INTO THE CNTRL ROCKIES TONIGHT AND TOMORROW.
A WEAK SHORTWAVE RIDGE WILL KEEP US DRY TODAY BUT HIGH CLOUD WILL
CONTINUE TO SPILL OVER THE TOP. THESE HIGH CLOUDS ARE MAKING IT
HARD TO SEE WHAT IS HAPPENING IN THE VALLEYS, BUT SO FAR NONE OF
THE OBS ARE SHOWING ANY OF THE LOW CLOUD AND FOG WE HAD YESTERDAY
MORNING - PROBABLY OWING AT LEAST SOMEWHAT TO THE HIGH CLOUD
LIMITING THE RADIATIONAL COOLING. THIS HAS ALSO PUT OUR
FREEZE/FROST PRODUCTS IN JEOPARDY. WE ARE IN THE U30S AT KMFR
AND PROBABLY CLOSE TO BOTTOMING OUT AS HIGH CLOUD CONTINUES TO
THICKEN. OUTLYING AREAS ARE LIKELY COLDER BUT NOT SURE IT'S GOING
TO BE ENOUGH. IT'S STILL QUITE A WHILE UNTIL DAWN AND SOME CLOUD
BREAKS ARE POSSIBLE SO WILL LET THE FREEZE/FROST PRODUCTS RIDE
FOR NOW. THE REST OF TODAY LOOKS FAIRLY NICE WITH MOSTLY SUNNY
SKIES EAST AND AT LEAST PARTIAL SUNSHINE WEST.
OVERNIGHT TONIGHT THE NEXT TROUGH/COLD FRONT MOVES PAST 140 AND
A WEAK WARM FRONT MOVES INTO THE COAST. COULD SEE A BIT OF LIGHT
RAIN ALONG THE WARM FRONT RIGHT AT THE COAST LATE TONIGHT AND EARLY
TOMORROW, BUT INLAND WE SHOULD STAY DRY. THE MODELS HAVE SLOWED
THE TIMING OF THE MAIN COLD FRONT AND SO THE BALANCE OF TOMORROW
NOW ALSO LOOKS DRY. BACKED OFF POPS AND QPF FOR TOMORROW AS A
RESULT. THE FRONT SHOULD FINALLY REACH THE COAST LATE TOMORROW
NIGHT AND THEN PROGRESS INLAND DURING THE DAY MONDAY. THIS DOESN'T
LOOK LIKE A HUGE QPF EVENT BUT MOST AREAS WILL SEE SOME PRECIP. IT
WILL PACK SOME PRETTY GOOD COLD AIR HOWEVER AND THUS WE SHOULD
SEE A SHOWERY AND COOL MONDAY AFTERNOON/EVENING SIMILAR TO WHAT WE
HAD LATE LAST WEEK. THIS WILL BE FOLLOWED BY ANOTHER CHANCE AT
FREEZE/FROST PROBLEMS TUE AM. THIS PROGRESSIVE PATTERN CONTINUES
THROUGH THE WEEK AFTER WHICH IT UNFORTUNATELY LOOKS LIKE WE MAY
TRANSITION TO AN EVEN WETTER PATTERN AS THE UPPER FLOW BECOMES
MORE SW-ERLY. THIS IS OF COURSE A WAYS OFF SO THERE IS NOT A LOT
OF CONFIDENCE. -WRIGHT
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY UNTIL 9 AM PDT THIS MORNING FOR ORZ021>023.
FREEZE WARNING UNTIL 9 AM PDT THIS MORNING FOR ORZ024-026.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 11 AM SUNDAY TO 5 AM PDT
MONDAY FOR PZZ356-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 AM SUNDAY TO 5 PM
PDT TUESDAY FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR WINDS FROM 5 AM SUNDAY TO 5 AM PDT
MONDAY FOR PZZ350-370.
SK/TWHazardous weather outlook, Apr 9, 5:20 AM PDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 520 AM PDT SAT APR 9 2011 ORZ024-026-091600- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 520 AM PDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING IS IN EFFECT UNTIL 9 AM PDT TODAY. SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. ORZ021>023-091600- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- CENTRAL DOUGLAS COUNTY- 520 AM PDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A FROST ADVISORY IS IN EFFECT UNTIL 9 AM PDT TODAY. SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:09 AM PDT | Small Craft Advisory for Winds | MFR | 50 hr | |
| Apr 9, 3:09 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 3 days | |
| Apr 9, 2:28 PM PDT | Hazardous Seas Warning | MFR | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.